MathSciNet Relay Station
MathSciNet bibliographic data
MR2373460 35B37 (35K65 93B05 93B07)
Cannarsa, P.; Martinez, P.; Vancostenoble, J. Carleman estimates for a class of degenerate parabolic operators. SIAM J. Control Optim. 47 (2008), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement